MAUDE Adverse Event Report: BECKMAN COULTER COULTER ACT DIFF 2 HEMATOLOGY INSTRUMENT; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER ACT DIFF 2 HEMATOLOGY INSTRUMENT; COUNTER, DIFFERENTIAL CELL
Model Number AC*T DIFF 2
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer technical specialist (cts) verified the event via telephone.The cts recommended the customer bleach the baths and perform a shutdown procedure.The issue was resolved by bleaching the baths and performing a shutdown procedure.Bes internal identifier: case-(b)(4).
 
Event or Problem Description
The customer reported patient samples recovered with erroneous high platelet (plt) results when cycled on their act diff 2 hematology instrument.It was confirmed that erroneous results were not reported out of the lab.There was no report of death, injury, or change to patient treatment as a result of this event.Print outs of the event were requested but not provided by the customer.

Brand Name
COULTER ACT DIFF 2 HEMATOLOGY INSTRUMENT
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s kraemer blvd
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th ave
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kraemer blvd
brea, CA 92821
7149613625
MDR Report Key16547955
Report Number1061932-2023-00086
Device Sequence Number20344277
Product Code GKZ
UDI-Device Identifier15099590264796
UDI-Public(01)15099590264796(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K990352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC*T DIFF 2
Device Catalogue Number6605500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Initial Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown